# SDR SWAA2016011147891

- Difficulty date: December 6, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,781 hours, 50,073 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Link
- Part number: 65827687
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SUPPORT BEAM, SWING LINK ASSEMBLY CORRODED.  R & R SWING LINK ASSEMBLY IAW SRM.
